# SDR 97ZZZM677

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 3452 · ATC Transponder System
- Part: Control Knob
- Part number: 071015420801
- Condition: Stripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDERS INOPERATIVE.
